# SDR SWIA200210911

- Difficulty date: June 6, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 20,132 hours, 17,680 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0255
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 8,966 hours, 5,727 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO GATE, RECEIVED A SPOILERONS MESSAGE ON THE STATUS PAGE.  REMOVED AND REPLACED RIGHT INBOARD SPOILERON PCU WITH SERVICEABLE UNIT IAW MM 27-62-01.  LEAK CHECK AND OPS CHECK GOOD.
